Alert archive / Georgia / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 169, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 14, 2004, 7:04 PM EDT for Morgan County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2004, 7:04 PM EDT (23:04 UTC)
- Expired
- Jul 14, 2004, 7:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Morgan County, GA
The radar
The Atlanta radar (KFFC), 102 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 4:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2332 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 142304 SVRATL GAC211-142345- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 704 PM EDT WED JUL 14 2004 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MORGAN COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 745 PM EDT * AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER BOSTWICK...MOVING SOUTHEAST AT 35 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...APALACHEE... BOSTWICK...BUCKHEAD...CENTENNIAL...MADISON AND RUTLEDGE. THIS IS A VERY DANGEROUS STORM IF YOU ARE NEAR ITS PATH YOU SHOULD PREPARE FOR LARGE DAMAGING HAIL AND VIOLENT STRAIGHT LINE WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF A STURDY BUILDING AND STAY AWAY FROM WINDOWS SEVERE THUNDERSTORM WINDS CAN BE AS DESTRUCTIVE AS A TORNADO. FOR YOUR SAFETY...GO TO A SAFE PLACE IMMEDIATELY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3378 8351 3362 8365 3349 8361 3357 8333 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 5:15 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 14, 5:15 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 PM EDT WED JUL 14 2004 .AVIATION... WEATHER...A COLD FRONT ALONG THE TENNESSEE BORDER WILL MOVE BE OVER SOUTH GEORGIA BY THURSDAY AFTERNOON. NORTHWEST FLOW ALOFT PLUS AN APPROACHING LOW AND UPPER LEVEL JET WILL PRODUCE THUNDERSTORMS...SOME POSSIBLY SEVERE AHEAD OF THE FRONT. THE CONVECTIVE ACTIVITY SHOULD ARRIVE IN THE ATL-AHN AREA AROUND 00Z...BUT THE PROBABILITY OF EITHER AIRPORT BEING AFFECTED IS AROUND 10%...THE ACTIVITY MOST LIKELY WILL HAVE LARGELY DISSIPATED BY THE TIME ANY OUTFLOW OR OTHER GENERATIONAL MECHANISM REACH THE CSG-MCN AREA. SKIES WILL CLEAR AND WINDS BECOME NORTHWEST BEHIND THE FRONT...HOWEVER THERE WILL LIKELY BE LINGERING CIRRUS FROM THE STORMS UNTIL AROUND 06Z. CEILINGS...VFR THROUGH PERIOD UNLESS A STORM ENTERS AIRPORT AREA....MOST LIKELY AHN LOCAL IFR IN TSTMS AROUND 2300Z. VISIBILITIES...VFR EXCEPT LOCAL 4SM BR AHN 10Z-13Z. WINDS...WESTERLY 10KT EXCEPTY G60KT NEAR TSTMS. .SHORT TERM... ATMOSPHERE ACROSS FORECAST AREA RELATIVELY DRY COMPARED TO SURROUNDING STATES. CONVECTION THIS MORNING STABILIZED THE ATMOSPHERE ACROSS THE FORECAST AREA...AND EVEN WITH GOOD HEATING THIS AFTERNOON MOISTURE HAS BEEN SLOW TO RETURN. DEWPOINTS ACROSS THE AREA ARE IN THE MID 60S TO LOWER 70S...WHILE AREAS TO OUR NORTH...SOUTH AND WEST ARE ALREADY IN THE MID 70S MOST PLACES. ATMOSPHERE HAS DESTABILIZED ENOUGH THAT ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL FOR REACHING SEVERE LIMITS. SPC HAS ISSUED A WATCH BOX FOR NORTHWEST GEORGIA AS STORMS ARE EXPECTED TO DEVELOP ALONG BOUNDARY OVER SOUTHEAST TENNESSEE. THESE STORMS ARE EXPECTED TO MOVE SOUTH...WITH BEST CHANCE OF THUNDERSTORMS...SOME OF THEM SEVERE...ACROSS WESTERN PORTIONS OF FORECAST AREA THROUGH EARLY THIS EVENING. MODELS INDICATING FRONT WILL PUSH THROUGH FORECAST AREA BY THURSDAY AFTERNOON...ALTHOUGH DEVIATE AS FAR AS EXACT TIMING. WITH DRIER AIR FILTERING ACROSS NORTHERN PORTIONS BEHIND FRONT...MUCH OF CONVECTION WILL BE CONFINED TO SOUTHERN PORTIONS OF FORECAST AREA TOMORROW. CONTINUE TO BELIEVE CONVECTION WILL BE ISOLATED. WILL CONTINUE DRY FORECAST INTO THE BEGINNING OF WEEKEND. .LONG TERM... CONVECTION WILL BECOME MORE DIURNALLY DRIVEN BY THE END OF WEEKEND INTO EARLY NEXT WEEK AS SEVERAL SHORTWAVES WILL APPROACH THE FORECAST AREA. GFS HAS DIFFICULTIES WITH EXACT TIMING OF FEATURES AND WILL CONTINUE TO BROADBRUSH LOW CHANCE POPS MAINLY IN THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 72 92 70 88 / 30 10 10 10 ATHENS 71 93 69 91 / 30 10 10 10 GAINESVILLE 68 90 69 88 / 30 10 10 10 ROME 70 92 68 92 / 30 10 10 10 COLUMBUS 75 97 71 92 / 30 20 10 10 MACON 76 95 70 92 / 30 20 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES...NONE. && 12
Hazardous weather outlook, Jul 14, 4:49 PM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 449 PM EDT WED JUL 14 2004 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150248- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 449 PM EDT WED JUL 14 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...ISOLATED TO SCATTERED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT... .SYNOPSIS... A COLD FRONT MOVING SOUTH ACROSS THE TENNESSEE VALLEY IS EXPECTED TO REACH EXTREME NORTH GEORGIA AROUND SUNSET...THEN MOVE TO NEAR AN ATLANTA TO ATHENS LINE BY MIDNIGHT. THUNDERSTORMS WILL ACCOMPANY THE FRONT AS IT MOVES ACROSS THE AREA THIS EVENING AND TONIGHT. .PRIMARY HAZARD... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE STRONG GUSTY WINDS UP TO 70 MPH...LARGE HAIL. INTENSE CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN IS ALSO POSSIBLE. .DISCUSSION... THUNDERSTORMS WILL DEVELOP ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND CONTINUE INTO TONIGHT AS THE COLD FRONT MOVES SOUTHWARD FROM THE TENNESSEE VALLEY. WITH CAPES EXPECTED TO INCREASE INTO THE 3000 TO 4000 RANGE......HELICITIES TO NEAR 100 AND LIFTED INDICES OF -4 TO -7 AND AND A LOW LEVEL JET EXPECTED TO MOVE ACROSS THE AREA...A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE. AN UPPER LEVEL JET WILL ALSO BE IN THE E AREA...PRODUCING A DIFFLUENT FLOW ALOFT WHICH WILL ENHANCE THE POSSIBILITY OF SEVERE THUNDERSTORM DEVELOPMENT. THE BEST TIME FOR THUNDERSTORMS DEVELOPMENT WILL BE FROM 5 PM TO MIDNIGHT PM. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION THIS AFTERNOON. .DAY TWO THROUGH DAY SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AND MONDAY. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Local storm report, Jul 14, 6:16 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG ELLIJAY 34.69N 84.48W
07/14/2004 GILMER GA PUBLIC
TREES AND POWER LINES DOWN. ONE INCH HAIL.
&&
FTLocal storm report, Jul 14, 6:46 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0205 PM NON-TSTM WND DMG DALLAS 33.92N 84.83W
07/14/2004 PAULDING GA PUBLIC
LAWN FURNITURE BLOWN OFF DECK
0430 PM TORNADO BLUE RIDGE 34.86N 84.33W
07/14/2004 FANNIN GA PUBLIC
PUBLIC REPORTED TREES...POWERLINES DOWN...DAMAGE TO
GARAGE
0445 PM TSTM WND DMG BLUE RIDGE 34.86N 84.33W
07/14/2004 FANNIN GA PUBLIC
TREES AND POWERLINES DOWN ALONG HIGHWAY 5
0500 PM FLASH FLOOD BLUE RIDGE 34.86N 84.33W
07/14/2004 FANNIN GA COUNTY OFFICIAL
HIGHWAY 5 FLOODED IN TWO AREAS...AIKEN STREET CLOSED
0614 PM TSTM WND DMG BALL GROUND 34.34N 84.38W
07/14/2004 CHEROKEE GA EMERGENCY MNGR
TREES AND POWERLINES DOWN
&&
PAASpecial weather statement, Jul 14, 6:53 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 653 PM EDT WED JUL 14 2004 GAZ030-041-142330- 653 PM EDT WED JUL 14 2004 ...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN HARALSON AND POLK COUNTIES UNTIL 730 PM EDT... AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM VAN WERT TO TALLAPOOSA...MOVING SOUTHEAST AT 30 MPH. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jul 14, 6:53 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 653 PM EDT WED JUL 14 2004 GAZ030-041-142330- 653 PM EDT WED JUL 14 2004 ...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN HARALSON AND POLK COUNTIES UNTIL 730 PM EDT... AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM VAN WERT TO TALLAPOOSA...MOVING SOUTHEAST AT 30 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jul 14, 7:02 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0643 PM TORNADO 5 SE CANTON 34.20N 84.43W
07/14/2004 CHEROKEE GA EMERGENCY MNGR
ALONG HIGHWAY 140
0651 PM HAIL 8 SE CANTON 34.17N 84.39W
07/14/2004 1.75 INCH CHEROKEE GA EMERGENCY MNGR
&&
PAASpecial weather statement, Jul 14, 7:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 704 PM EDT WED JUL 14 200L1 0GAZ042-142345- 704 PM E7T4WPD JUL 14 2004 ...SIGNI.I.AITNWEATHER ALERT FOR 40 TO 5 0PT INDS IN CARROLL COUNTY UNTIL 745 PM EDT... AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 9 MILES NOMTLWSSN OF VILLA RICA TO BOWDO. .OODING SOUTHEAST AT 30 MPH.3 PW.ND GUSTS OF 40 TO 50 MPH R0 MOHSIBLE WITH THESE STORMS...WHICH MAY RESULT IN DAMAGE TO TREES AND POWER LINES. THE THREAT FROM THIS STORM IS EXPECTED TO DIMINISH BY 745 PM EDT. DA.SVERE THUNDERSTORM WATPM E MAIPD JN EFFECT. CONTINUE TO MOUI OOM NOAA WEATHER RADIO...WEAIH.R.GEV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POS IBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 11:51 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 24 min |
| Jul 14, 12:11 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Murray, Whitfield | 49 min |
| Jul 14, 12:18 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 27 min |
| Jul 14, 12:55 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Gilmer, Gordon | 50 min |
| Jul 14, 12:59 AM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 46 min |
| Jul 14, 1:03 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 27 min |
| Jul 14, 1:14 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, Pickens | 46 min |
| Jul 14, 1:15 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 45 min |
| Jul 14, 1:37 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding, Polk | 38 min |
| Jul 14, 1:55 AM EDT | Severe Thunderstorm Warning | FFC | Haralson | 35 min |
| Jul 14, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 36 min |
| Jul 14, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 25 min |
| Jul 14, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 40 min |
| Jul 14, 4:28 PM EDT | Tornado Warning | FFC | Fannin | 47 min |
| Jul 14, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 33 min |
| Jul 14, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 26 min |
| Jul 14, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 46 min |
| Jul 14, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union | 42 min |
| Jul 14, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Pickens | 51 min |
| Jul 14, 5:26 PM EDT | Flash Flood Warning | FFC | Fannin | 3 hr |
| Jul 14, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 41 min |
| Jul 14, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 32 min |
| Jul 14, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 29 min |
| Jul 14, 5:52 PM EDT | Tornado Warning | FFC | Pickens | 23 min |
| Jul 14, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 49 min |
| Jul 14, 5:59 PM EDT | Tornado Warning | FFC | Cherokee | 46 min |
| Jul 14, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson | 64 min |
| Jul 14, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 23 min |
| Jul 14, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 47 min |
| Jul 14, 6:39 PM EDT | Tornado Warning | FFC | Cherokee, Fulton | 36 min |
| Jul 14, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 28 min |
| Jul 14, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Oconee, Walton | 51 min |
| Jul 14, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| Jul 14, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 63 min |
| Jul 14, 7:14 PM EDT | Tornado Warning | FFC | Fulton | 31 min |
| Jul 14, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 35 min |
| Jul 14, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 62 min |
| Jul 14, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 29 min |
| Jul 14, 7:44 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 46 min |
| Jul 14, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.